Youbeli Online Shopping Malaysia
Cart: 0 items 
Loading...
Language
Contact Us: 1800 88 2354

Axcel Paracetamol 250mg Orange Flavor With Syringe (90ml)

Axcel Paracetamol 250mg Orange Flavor With Syringe (90ml)
Click to enlarge
 
Product Code:
134276072
Brand:
Axcel
Sold by:
Status:
Available Now
Delivery:
Usually ships within 3-14 days
Delivery Fee:
Singapore - RM 70.00
Vietnam - RM 70.00
Thailand - RM 70.00
USA - RM 85.00
Japan - RM 75.00
Please refer to the shipping policy
Rewards:
6 Points
Gadget & Gaming
Notify me when ...
price drops.
Product Information

Function: fever

Indication: For the relief of fever、 symptoms of cold and influenza、 teething pain and headache. Dosage Administration: For oral administration only. Children medium 1-6 years: 2.5-5ml、 3-4 times daily 7-12 years: 5-10ml、 3-4 times daily.

Each 5ml contains: Paracetamol 250mg  medium Menthylparaben 0.1% w/v as preservative.
Axcel Paracetamol 250mg Orange Flavor With Syringe (90ml)
Axcel Paracetamol 250mg Orange Flavor With Syringe (90ml)
How To Buy
Shipping Information
ZoneWeightDelivery Fee (RM)
West MalaysiaFirst 1.00 kg7.50
Additional 1.00 kg2.50
East MalaysiaFirst 1.00 kg16.00
Additional 1.00 kg10.00
ThailandFirst 0.50 kg70.00
Additional 0.50 kg10.00
SingaporeFirst 0.50 kg70.00
Additional 0.50 kg10.00
VietnamFirst 0.50 kg70.00
Additional 0.50 kg10.00
AustraliaFirst 0.50 kg85.00
Additional 0.50 kg10.00
USAFirst 0.50 kg85.00
Additional 0.50 kg10.00
Hong KongFirst 0.50 kg75.00
Additional 0.50 kg10.00
JapanFirst 0.50 kg75.00
Additional 0.50 kg10.00

 

TOP